My heart goes out to you! Even when your allergies were more manageable, they were still pretty serious! One of the scariest things about allergies is that they can can come and go at the drop of a hat. I'm sad to hear that it's turned life threatening for you.
Please come back with an update on your story after you see the immunologist! I'd love to know if you still have the same allergies, if they've gotten better/worse and which steroid you're prescribed.
I use a topical steroid called Desoximetasone when I absolutely have no choice, but I have opted out of the oral steroid (Prednisone) that the doctors wanted me to stay on. Steroids can have some pretty harsh side effects and some people end up going through topical steroid withdrawal. Read more about that here. If I were in your situation, though, and epi-pens needed to be involved... I'm definitely in support of checking out some steroids. My best wishes to you!
Thank you, thank you for sharing your story! I hope you get on the upswing soon! Cheers!